MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 15 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 15 CM; CATHETER HEMODIALYSIS NON IMPL
Model Number IPN919690
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Hematoma (1884); Needle Stick/Puncture (2462)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "during insertion the guide was impossible to advance, and it got stuck, it was impossible to remove.The device was replaced." additional information received from the customer states "resistance was observed when i tried to lower the guide into the needle, prompting me to move the needle.I thought it was blocked against the wall, so i repositioned my needle, without success.So i wanted to remove the guide to see if there was still blood reflux and check that the needle was still in the vein, but i couldn't remove the guide and had to remove the guide and needle." the device was removed, and a new set was used requiring the patient to be re-punctured three times which resulted in a hematoma.The third insertion was a success.There was no medical intervention required.The patient's current condition is reported as "deceased".The customer reports "patient deceased within the first 48 hours of treatment (death has no link with the incident).".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return; however, the customer provided one photo for analysis.The complaint of guidewire difficult to advance cannot be confirmed by the photo as the photo does not provide visual evidence of the reported defect.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HEMODIALYSIS SET: 2-LUMEN 14 FR X 15 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21889725
Report Number3006425876-2025-00383
Device Sequence Number15482690
Product Code MPB
UDI-Device Identifier00801902100122
UDI-Public(01)00801902100122(11)240909(17)290831(10)71F24J0212(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K991431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919690
Device Catalogue NumberCS-12142-F
Device Lot Number71F24J0212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown